# SDR FDEA201912133242

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 76,396 hours, 27,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805139
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL # 161AF DAMAGED REPLACED AFT CARGO PANEL 161AF IAW FEDEX GMM 7-0-1001 AND BOEING DRAWING #   453N1805.
